# SDR AALA20060370

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Engine: Pwa JT8D219
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Stuck
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PVR - INFLIGHT, LEFT ENGINE OIL TEMPERATURE 175 DEGREES WITH FUEL HEAT ON.  RETURNED TO PVR AND LANDED WITHOUT INCIDENT.  FOUND FUEL HEAT VALVE STUCK OPEN.  ACCOMPLISHED ENGINEERING PRE FERRY BILL OF WORK.  REPLACED LEFT ENGINE AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
